Bibtex de la publication

@Article{ So1997.1,
author = {Soloviev, Sergei},
title = "{Proof of a conjecture of S. Mac Lane}",
journal = {Annals of Pure and Applied Logic},
publisher = {Elsevier},
year = {1997},
volume = {90},
pages = {101--162},
keywords = {coherence in closed categories, complete models},
abstract = {It is shown that the diagrams in free symmetric monoidal closed category commute iff their interpretations in the category of vector spaces commute. Abstract definiton of a class of models posessing this property is given. (It contains, for example, finite pointed sets.)}
}